RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 3, Pages 192–204 (Mi smj3237)  

Integral geometry of a tensor field on a manifold with upper-bounded curvature

V. A. Sharafutdinov


Full text: PDF file (925 kB)

English version:
Siberian Mathematical Journal, 1992, 33:3, 524–533

Bibliographic databases:

UDC: 517.9:513.516
Received: 18.04.1991

Citation: V. A. Sharafutdinov, “Integral geometry of a tensor field on a manifold with upper-bounded curvature”, Sibirsk. Mat. Zh., 33:3 (1992), 192–204; Siberian Math. J., 33:3 (1992), 524–533

Citation in format AMSBIB
\Bibitem{Sha92}
\by V.~A.~Sharafutdinov
\paper Integral geometry of a tensor field on a manifold with upper-bounded curvature
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 3
\pages 192--204
\mathnet{http://mi.mathnet.ru/smj3237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1178471}
\zmath{https://zbmath.org/?q=an:0781.53057}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 3
\pages 524--533
\crossref{https://doi.org/10.1007/BF00970902}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992KB79600019}


Linking options:
  • http://mi.mathnet.ru/eng/smj3237
  • http://mi.mathnet.ru/eng/smj/v33/i3/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021